# SDR FDEA202006251347

- Difficulty date: June 25, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 53,269 hours, 19,249 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 140N279159
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AFT SIDE OF DOOR 1 EA  CLIP IS BENT, ABOVE NR 2 DOOR STOP FITTING.  REMOVED, FABRICATED AND INSTALLED CLIP ON FWD CARGO COMP AFT SIDE OF DOOR, ABOVE NR 2 DOOR STOP FITTING AREA IAW SRM 51-40-02-0G AND B. DWG: 140N2791, REV: B AND REV: K.
